A 25-year-old female asked:
Disclaimer

i m taking anti depression medicines (loxalte) is this safe? im bit scared

3 doctor answers
Dr. John Moranville
35 years experience Psychiatry
Spelling?: i would be happy to give you more info, but I do not know which med
Answered on May 14, 2015
Dr. Enrique Madrigal-segura
53 years experience Psychiatry
Safe with caution: Loxalate, or Escitalopram has been in the market and has been very useful and safe over decades. People properly diagnosed and on SSRI's (Serotonine Repuptake Inhibitors) have reported marked improvement and high level of functioning with these meds. However, those who are prescribed these medications have to be medically cleared and suicidal ideation has to be ruled out.
Answered on May 14, 2015
1
1 thank
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Loxalate: Also called Celexa, (citalopram) is quite safe if taken as directed. Some side effects include nausea & headaches, which aretemporary.
Answered on May 14, 2015
1
1 comment
Dr. Enrique Madrigal-segura
53 years experience Psychiatry
Sorry Dr. Ali, but Escitalopram is the generic name for Lexapro and not Celexa (Citalopram)
May 14, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 51-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Talk w/psychiatrist: Please discuss your concerns with a psychiatrist -- if you've been on depression medicines for years but you think you're bipolar, depression medicine ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Andrew Berry
13 years experience Clinical Psychology
Therapy?: Have you yet tried any form of psychotherapy? Typically, the optimal combination of things to treat emotional issues such as depression is medication ... Read More
1
1 thank
A 45-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Work w/your doc: All medications for depression have some side effects, and these are not uniform in all people. So your doctor will be listening and working with you ... Read More
1
1 thank
A 34-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Discuss SSRI's: Safe is a relative term. Every medication has potential side effects. Recommend that you talk to your child's pediatrician about possible use of an ss ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month